MAUDE Adverse Event Report: MEDTRONIC, INC. INTERSTIM ICON; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

MEDTRONIC, INC. INTERSTIM ICON; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 3037
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Codes Incontinence (1928); Therapeutic Response, Decreased (2271)
Date of Event 10/01/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: product id: 3058, serial#: (b)(4), implanted: (b)(6) 2016, product type: implantable neurostimulator.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A patient with an implantable neurostimulator (ins) for urinary dysfunction/sacral nerve stimulation and gastrointestinal/pelvic floor reported a loss of therapy.The patient stated that the patient programmer (pp) has not been working/not turning on for about one week and that about a week ago the patient began to have accidents and wanted to use the pp to adjust the setting.Replacement of the pp batteries resolved the pp issue and the patient stated that she would adjust her stimulation.Troubleshooting resolved the pp issue.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
INTERSTIM ICON
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key6087031
Report Number2182208-2016-02593
Device Sequence Number1666126
Product Code EZW
UDI-Device Identifier00643169512955
UDI-Public00643169512955
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/08/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3037
Device Catalogue Number3037
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/18/2016
Supplement Date Received by Manufacturer10/18/2016
Initial Report FDA Received Date11/08/2016
Supplement Report FDA Received Date09/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age76 YR